# SDR VNAA202005209995

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1 IS CRACKED, PN:601R31902-318.  LOCATED AND DRILLED UP NEW INTERCOSTAL DD1 P/N: 601R31902-318 ON PAX DOOR. INSTALLED INTERCOSTAL DD1 IAW CRJ700 SRM 51-42-06-001-001-A01.
